# SDR ZW0A0203001

- Difficulty date: March 12, 2002
- Submitted: March 13, 2002
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 57,159 hours, 29,831 cycles
- Engine: Pwa JT8D217A
- Engine time: 49,179 hours, 25,607 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 775404
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

A LOUD BANG WAS HEARD FROM THE RIGHT ENGINE AND THE ENGINE SHUT ITSELF DOWN. THE FLIGHT RETURNED TO AIRPORT AND THE ENGINE WAS REPLACED.  A FOURTH STAGE TURBINE BLADE HAD FAILED.
